Namrata Sharma Goel, M.D.
In a healthy child, yellow is usually a sign of dehydration. I would have him drink more water. But look at the white part of his eyes and his skin: if they show yellow, then it’s a sign of liver injury or hepatitis and you should see a pediatrician or pediatric hepatologist (liver specialist).
My mother is having excessive water retention in the body. She is currently on the medication Dytor 100 mg for draining out the water. Will the med...
If her creatinine is that high, the fluid pill won’t work to remove fluid and she likely needs hemo-dialysis to remove the body swelling.
Unless it’s during menstruation in a woman, 1+ blood in the urine is a lot. I recommend seeing a urologist for a cystoscope to look for bladder mass, kidney stones first. If that is negative, you will need a kidney biopsy
She needs to refrain from all NSAIDS (motrin, advil) and hold Ace Inhibitors or ARBS- such as losartan and lisinopril bp meds. Losing weight, 10-20 pounds, and controlling BP is the only way to decrease creatinine levels.